Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 174, NWS Tulsa, OK

April 8, 2008Adair County, Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 5:44 AM CDT for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2008, 5:44 AM CDT (10:44 UTC)
Expired
Apr 8, 2008, 6:45 AM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:06 AM CDTHAIL 0.75Kansas, OKDIME TO PENNY SIZE HAIL
Apr 8, 6:15 AM CDTHAIL 0.752 E Tahlequah, OK
Apr 8, 6:23 AM CDTTSTM WND DMG2 S Eldon, OKPRIVACY FENCES AND SMALL STRUCTURES DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:52 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2986 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KTSA 081044
SVRTSA
OKC001-021-041-081145-
/O.NEW.KTSA.SV.W.0174.080408T1044Z-080408T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
544 AM CDT TUE APR 8 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 AM CDT

* AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES WEST OF LEACH TO 10 MILES SOUTHWEST OF
  HULBERT...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PEGGS...
  HULBERT...LEACH...TWIN OAKS...OAKS...TAHLEQUAH...KANSAS...
  SCRAPER...COLCORD...ELDON...PROCTOR...WEST SILOAM SPRINGS...
  CHRISTIE...WATTS...BARON...MARIETTA...WESTVILLE AND STILWELL.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3574 9449 3582 9527 3588 9524 3591 9528
      3599 9529 3602 9522 3608 9520 3608 9511
      3617 9510 3617 9501 3633 9500 3635 9459
TIME...MOT...LOC 1044Z 270DEG 35KT 3625 9502 3586 9527

$$
3 follow-up statements
000 
WWUS54 KTSA 081116
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 AM CDT TUE APR 8 2008

OKC001-021-041-081145-
/O.CON.KTSA.SV.W.0174.000000T0000Z-080408T1145Z/
DELAWARE OK-ADAIR OK-CHEROKEE OK-
616 AM CDT TUE APR 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CHEROKEE...ADAIR AND SOUTHEASTERN DELAWARE COUNTIES...

AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHEROKEE CITY TO ELDON...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST SILOAM
SPRINGS...BALLARD...CHRISTIE...WATTS...MARIETTA...BARON...STILWELL
AND WESTVILLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3635 9459 3574 9449 3582 9513 3582 9526
      3586 9524 3591 9528 3597 9527 3602 9507
      3611 9494 3634 9482
TIME...MOT...LOC 1116Z 266DEG 42KT 3627 9458 3588 9483

$$
000 
WWUS54 KTSA 081135
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT TUE APR 8 2008

OKC041-081145-
/O.CAN.KTSA.SV.W.0174.000000T0000Z-080408T1145Z/
DELAWARE OK-
635 AM CDT TUE APR 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...

LAT...LON 3616 9457 3574 9449 3582 9513 3582 9526
      3586 9520 3597 9505 3604 9492 3614 9471
TIME...MOT...LOC 1135Z 273DEG 28KT 3604 9454 3580 9501

$$

OKC001-021-081145-
/O.CON.KTSA.SV.W.0174.000000T0000Z-080408T1145Z/
ADAIR OK-CHEROKEE OK-
635 AM CDT TUE APR 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CENTRAL CHEROKEE AND ADAIR COUNTIES...

AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTVILLE TO 9 MILES SOUTHWEST OF TAHLEQUAH...MOVING
EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WESTVILLE...
MARIETTA...BARON AND STILWELL.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3616 9457 3574 9449 3582 9513 3582 9526
      3586 9520 3597 9505 3604 9492 3614 9471
TIME...MOT...LOC 1135Z 273DEG 28KT 3604 9454 3580 9501

$$
000 
WWUS54 KTSA 081142
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT TUE APR 8 2008

OKC001-021-081152-
/O.EXP.KTSA.SV.W.0174.000000T0000Z-080408T1145Z/
ADAIR OK-CHEROKEE OK-
642 AM CDT TUE APR 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEROKEE AND ADAIR
COUNTIES EXPIRES AT 645 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 40 MPH...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE 
POSSIBLE WITH THIS STORM.  MOTORISTS SHOULD BE PREPARED FOR 
TYPICALLY FLOODED LOW WATER CROSSINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM.

LAT...LON 3616 9457 3574 9449 3582 9513 3582 9526
      3586 9520 3597 9505 3604 9492 3614 9471
TIME...MOT...LOC 1142Z 273DEG 28KT 3601 9454 3580 9494

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:37 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 8, 2:37 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
237 AM CDT TUE APR 8 2008

.DISCUSSION...
WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING
ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED
OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG
THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH
ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT
AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED
INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE
THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR
THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME
MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE
ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR
AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW
MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE
TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD
FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST
SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE
LATE MORNING AND AFTERNOON HOURS.

GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF
MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE
CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED
RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP
LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM
DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET
STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF
WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE
THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY
THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND
DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME.
WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY
EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL
WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES.
A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY
THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS
WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON
AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING
SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR
EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE
TORNADO POTENTIAL.

FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND
STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND
SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER
MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE
REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE
BEGINNING OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  45  64  63 /  90  20  70 100
FSM   73  53  69  62 /  80  50  60  90
MLC   72  52  68  65 /  60  50  70  80
BVO   62  40  63  59 /  80  10  70 100
FYV   70  45  64  61 /  90  40  40 100
BYV   70  43  61  59 /  90  40  30  80
MKO   70  46  64  62 /  90  30  70 100
MIO   64  39  65  60 / 100  10  40 100
F10   71  46  66  64 /  80  30  70  90
HHW   74  59  72  66 /  60  80  70  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....03
Hazardous weather outlook, Apr 8, 4:55 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 AM CDT TUE APR 8 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 AM CDT TUE APR 8 2008

...ONGOING SEVERE WEATHER THIS MORNING ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA...EAST OF HIGHWAY 75.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT WAS PUSHING INTO PARTS OF NORTHEAST OKLAHOMA EARLY THIS
MORNING...WITH A WARM FRONT EXTENDING INTO PARTS OF NORTHWEST
ARKANSAS. A STRONG LOW-LEVEL JET HAS MAINTAINED STRONG TO SEVERE
CONVECTION AHEAD OF THE APPROACHING COLD FRONT...AND ADDITIONAL
STRONG TO SEVERE STORMS HAVE FORMED ALONG THE COLD FRONT AS WELL.
THERE REMAINS A SMALL TORNADO THREAT INTO THE EARLY MORNING HOURS
OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...NEAR THE WARM
FRONT. HOWEVER...THE MAIN THREAT WILL BE FROM LARGE HAIL AND STRONG
WINDS...AS UNIDIRECTIONAL WINDS ALOFT RESULT IN A MORE LINEAR
FORMATION OF STORMS.

STRONG TO SEVERE THUNDERSTORMS WILL EVENTUALLY REACH PORTIONS OF
NORTHWEST ARKANSAS TOWARD SUNRISE...WITH THE SEVERE WEATHER THREAT
CONTINUING INTO THE MORNING HOURS.

IT IS UNCERTAIN AT THIS TIME HOW FAR EAST AND SOUTH THE COLD FRONT
WILL BE BY THIS AFTERNOON. THERE REMAINS THE CHANCE THAT
THUNDERSTORMS COULD REDEVELOP ALONG THE COLD FRONT LATER THIS
AFTERNOON AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL NEED TO BE EXTENDED INTO THE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT CURRENTLY AFFECTING PARTS OF THE AREA WILL PUSH INTO
TEXAS BY TUESDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH
OF THIS FRONT ON WEDNESDAY...WITH THUNDERSTORM CHANCES INCREASING
ACROSS EASTERN OKLAHOMA BY WEDNESDAY AFTERNOON. THE BETTER CHANCES
OF SEVERE WEATHER AND HEAVY RAINFALL WILL LIKELY HOLD OFF UNTIL
WEDNESDAY NIGHT AS THE FRONT TO OUR SOUTH MOVES NORTH INTO THE
REGION AS A WARM FRONT. ADDITIONAL SEVERE WEATHER APPEARS POSSIBLE
INTO THURSDAY AFTERNOON AS A COLD FRONT AND DRYLINE COMBINATION PUSH
ACROSS THE AREA.

HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY
NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE
SPOTTER ACTIVATION WEDNESDAY AND WEDNESDAY NIGHT. PARTICULAR
ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY
NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 8, 4:45 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT TUE APR 8 2008

OKZ057-061-081030-
CRAIG OK-ROGERS OK-
445 AM CDT TUE APR 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS AND CRAIG

AT 445 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CENTRALIA TO 6 MILES WEST OF BIG CABIN...MOVING
EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...VINITA...BIG CABIN...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3694 9503 3651 9512 3652 9543 3689 9543
TIME...MOT...LOC 0945Z 270DEG 44KT 3680 9531 3651 9528
Local storm report, Apr 8, 4:49 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HAIL             S LOCUST GROVE          36.20N 95.17W
04/08/2008  E1.00 INCH       MAYES              OK   AMATEUR RADIO

            INTERSECTION HIGHWAYS 412 / 82

&&

GEW
Local storm report, Apr 8, 4:57 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             2 N BIXBY               35.97N 95.88W
04/08/2008  E1.00 INCH       TULSA              OK   NWS EMPLOYEE

            NEAR 121ST AND MEMORIAL

&&

GEW
Special weather statement, Apr 8, 5:21 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 AM CDT TUE APR 8 2008

ARZ001-081100-
BENTON AR-
521 AM CDT TUE APR 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     BENTON

AT 521 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYSVILLE TO 11 MILES WEST OF LAKE FRANCIS...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...ROCKY COMFORT...FAIRMOUNT...MILLER...
BENTONVILLE...SILOAM SPRINGS...ROGERS...SULPHUR SPRINGS...LOWELL...
GENTRY...MAYSVILLE...GRAVETTE...PEA RIDGE...LAKE FRANCIS...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
VAUGHN...DECATUR...CENTERTON...HIWASSE AND BELLA VISTA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3623 9409 3621 9414 3622 9433 3615 9433
      3614 9437 3610 9441 3611 9455 3640 9459
      3644 9462 3650 9461 3649 9409
TIME...MOT...LOC 1021Z 247DEG 31KT 3639 9457 3615 9472
Local storm report, Apr 8, 5:23 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             CHOUTEAU                36.19N 95.34W
04/08/2008  E2.00 INCH       MAYES              OK   EMERGENCY MNGR

&&

GEW
Local storm report, Apr 8, 5:30 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
530 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     4 WNW SPERRY            36.32N 96.06W
04/08/2008                   OSAGE              OK   AMATEUR RADIO

            BARN AND TREES DAMAGED. FENCES BLOWN DOWN.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:45 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee90 min
Apr 7, 8:26 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 7, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa95 min
Apr 7, 9:04 PM CDTSpecial Weather StatementTSAOsage26 min
Apr 7, 9:35 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington35 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningTSARogers65 min
Apr 7, 10:37 PM CDTSevere Thunderstorm WarningTSAMayes83 min
Apr 7, 11:42 PM CDTSevere Thunderstorm WarningTSADelaware22 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee110 min
Apr 8, 1:14 AM CDTSevere Thunderstorm WarningTSACreek61 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee95 min
Apr 8, 1:53 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa67 min
Apr 8, 2:05 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa70 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee86 min
Apr 8, 2:29 AM CDTTornado WarningTSAOsage, Pawnee, Tulsa46 min
Apr 8, 2:36 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner69 min
Apr 8, 2:52 AM CDTTornado WarningTSAOsage, Tulsa23 min
Apr 8, 3:08 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner82 min
Apr 8, 3:24 AM CDTSevere Thunderstorm WarningTSACherokee81 min
Apr 8, 3:29 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington76 min
Apr 8, 3:47 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Apr 8, 4:20 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more85 min
Apr 8, 4:26 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee37 min
Apr 8, 4:31 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner59 min
Apr 8, 4:45 AM CDTSpecial Weather StatementTSACraig45 min
Apr 8, 5:28 AM CDTSevere Thunderstorm WarningTSAWagoner47 min
Apr 8, 6:13 AM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Apr 8, 9:58 AM CDTRiver Flood WarningTSACreek3 days
Apr 8, 5:55 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more43 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.